Which of the following medications should the client avoid drinking grapefruit juice?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Verapamil (Calan)

- Diltiazem (Cardizem)

- Amlodipine (Norvasc)

- Nifedipine (Procardia)

Rationale

Grapefruit juice causes an increased amount of verapamil availability in the body, causing a plummet of blood pressure. Avoid taking Verapamil and grapefruit juice together.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

26%

Answered The Question Correctly.